# SDR ASAA0852819

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 7,085 hours, 2,049 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 2042M67P02
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFTHAND ENGINE THROTTLE HAD UNCOMMANDED ADVANCE DISENGAGING THE AUTO THROTTLE.  REPLACED ENGINE ELECTRONIC CONTROL.
